Topamax floaty feeling
Type of Spiritual Experience
May not be an out of body may be another sort of floaty feeling, who knows......
A description of the experience
A Ride to the TOPamax - Topiramate (Topamax) by Hi-Liter [EROWID]
I was having headaches, & was given Topamax to try. I was taking Lortabs, & then Firoicet, both of those were great for killing pain, & also have nice recreational value. My Dr. isn't very liberal in prescribing meds. I told him the Fioricet worked, so he changed my scrip to topamax. I looked up a little info about topamax, & one of the side effects read may cause 'exaggerated feeling of well-being'.
I was given 25 MG tabs. Take 1 in the AM, 1 in PM. So after a couple times of taking 25-50 MG, with no 'happiness', I decided to try 125 MG. This produced a noticible high, similar to an opioid, or Ultram. The effects were rather quick, 15-20 min. & lasted 4-5 hours. The one weird side effect was that my sense of taste was altered. I drank a Coke, & it tasted flat, & just strange. The taste alteration lasted for 3-4 days, & resumed to normal.
I don't know if Topamax is 'habit forming', but there is a bit of recreational value with this drug. I'm not sure why my Doc decided to change my scrip from Fioricet to Topamax, but either way, there is the additional pleasant floaty feeling associated with the drug.
The source of the experienceEROWID
Concepts, symbols and science items
Activities and commonsteps
OverloadsBeing mis-prescribed pharmaceuticals